Alert archive / Mississippi / River Flood Warnings in 2013

River Flood Warning 10, NWS Mobile, AL

January 31, 2013George County, Greene County, Wayne County, Mississippi

NWS Mobile, AL issued this river flood warning at Jan 31, 2013, 10:26 AM CST for George County, Greene County, Wayne County, Mississippi. It took effect at Feb 1, 2013, 4:30 AM CST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jan 31, 2013, 10:26 AM CST (16:26 UTC)
In effect from
Feb 1, 2013, 4:30 AM CST
Expired
Feb 4, 2013, 10:30 AM CST
In force
3 days
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties George County, MS, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 74 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 21.62 ft at Feb 2, 2013, 7:00 PM CST.

actionminormoderate15202501/3102/0102/0202/0302/0402/05
Action stage
15 ft
Minor stage
20 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WGUS44 KMOB 311626
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
1026 AM CST THU JAN 31 2013



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN MISSISSIPPI... 

  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES.

.HEAVY RAINFALL HAS FALLEN OVER THE PAST 24 HOURS. AS A RESULT...RIVER
 LEVELS ARE FORECAST TO CONTUNUE TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-153-011626-
/O.NEW.KMOB.FL.W.0010.130201T1030Z-000000T0000Z/
/LEKM6.1.ER.130201T1030Z.130204T0000Z.000000T0000Z.NO/
1026 AM CST THU JAN 31 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM LATE TONIGHT UNTIL FURTHER NOTICE
* AT 9AM THURSDAY THE STAGE WAS...18.1 FEET AND RISING.
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 22.5 FEET BY SUNDAY EVENING.
* AT 22.0 FEET...FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS 
  IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER.

$$
7 follow-up statements
831 
WGUS84 KMOB 010256
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
856 PM CST THU JAN 31 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-153-020256-
/O.CON.KMOB.FL.W.0010.130201T1030Z-000000T0000Z/
/LEKM6.1.ER.130201T1030Z.130204T0600Z.000000T0000Z.NO/
856 PM CST THU JAN 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM EARLY TOMORROW UNTIL FURTHER NOTICE
* AT 8PM THURSDAY THE STAGE WAS 19.4 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 22.5 FEET BY EARLY MONDAY MORNING.
* AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
849 
WGUS84 KMOB 011542
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
942 AM CST FRI FEB 1 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
MISSISSIPPI...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-021542-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-130205T0100Z/
/CLDA1.1.ER.130201T2315Z.130203T0600Z.130204T1900Z.NO/
942 AM CST FRI FEB 1 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM LATE THIS AFTERNOON UNTIL MONDAY EVENING
* AT 8AM FRIDAY THE STAGE WAS 27.6 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
  TO NEAR 30.2 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY MONDAY EARLY AFTERNOON.
* AT 29 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO 
BE MOVED TO HIGHER GROUND.  

$$

ALC023-025-129-021542-
/O.EXT.KMOB.FL.W.0009.130202T0532Z-130205T1942Z/
/LRYA1.1.ER.130202T0532Z.130203T1800Z.130205T1342Z.NO/
942 AM CST FRI FEB 1 2013

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM TONIGHT UNTIL TUESDAY AFTERNOON
* AT 9AM FRIDAY THE STAGE WAS 21.4 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 
  25.2 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY
  TUESDAY MORNING.

$$

MSC039-041-153-021542-
/O.EXT.KMOB.FL.W.0010.000000T0000Z-130205T0000Z/
/LEKM6.1.ER.130201T1015Z.130202T1800Z.130204T1800Z.NO/
942 AM CST FRI FEB 1 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL MONDAY EVENING 
* AT 9AM FRIDAY THE STAGE WAS 20.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY TOMORROW EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON.
*AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
536 
WGUS84 KMOB 020214
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
814 PM CST FRI FEB 1 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-153-030214-
/O.EXT.KMOB.FL.W.0010.000000T0000Z-130205T0300Z/
/LEKM6.1.ER.130201T1015Z.130203T0600Z.130204T2100Z.NO/
814 PM CST FRI FEB 1 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL MONDAY EVENING 
* AT 7PM FRIDAY THE STAGE WAS 20.9 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY EARLY SUNDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
056 
WGUS84 KMOB 021652
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1052 AM CST SAT FEB 2 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-153-031652-
/O.EXT.KMOB.FL.W.0010.000000T0000Z-130205T0000Z/
/LEKM6.1.ER.130201T1015Z.130203T0000Z.130204T1800Z.NO/
1052 AM CST SAT FEB 2 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL MONDAY EVENING 
* AT 10 AM SATURDAY THE STAGE WAS 21.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON.
* AT 22 FEET...FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN 
  LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER.
$$
845 
WGUS84 KMOB 030206
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
806 PM CST SAT FEB 2 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
MISSISSIPPI...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-040206-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-130204T0600Z/
/CLDA1.1.ER.130202T1240Z.130202T2300Z.130204T0000Z.NO/
806 PM CST SAT FEB 2 2013

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* UNTIL LATE SUNDAY NIGHT 
* AT 7PM SATURDAY THE STAGE WAS 29.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING.
* AT 29 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO 
BE MOVED TO HIGHER GROUND.  

$$

ALC023-025-129-040206-
/O.EXT.KMOB.FL.W.0009.000000T0000Z-130204T1800Z/
/LRYA1.1.ER.130203T1800Z.130204T0000Z.130204T1200Z.NO/
806 PM CST SAT FEB 2 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM TOMORROW EARLY AFTERNOON UNTIL MONDAY AFTERNOON
* AT 7PM SATURDAY THE STAGE WAS 22.9 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO
  RISE TO NEAR 24.1 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY MONDAY MORNING.
* AT 24 FEET, FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL 
OCCUR.  CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.  

$$

MSC039-041-153-040206-
/O.EXT.KMOB.FL.W.0010.000000T0000Z-130205T0200Z/
/LEKM6.1.ER.130201T1015Z.130203T0600Z.130204T2000Z.NO/
806 PM CST SAT FEB 2 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL MONDAY EVENING 
* AT 7PM SATURDAY THE STAGE WAS 21.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 21.6 FEET BY AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON.
* AT 22 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN 
LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER.  

$$
948 
WGUS84 KMOB 031631
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1031 AM CST SUN FEB 3 2013
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND 
  WASHINGTON COUNTIES.
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-153-041631-
/O.EXT.KMOB.FL.W.0010.000000T0000Z-130204T2159Z/
/LEKM6.1.ER.130201T1015Z.130203T0345Z.130204T1559Z.NO/
1031 AM CST SUN FEB 3 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL MONDAY AFTERNOON 
* AT 10AM SUNDAY THE STAGE WAS 21.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING.

$$

ALC023-025-129-031701-
/O.CAN.KMOB.FL.W.0008.000000T0000Z-130204T0600Z/
/CLDA1.1.ER.130202T1240Z.130202T2300Z.130203T1305Z.NO/
1031 AM CST SUN FEB 3 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* UNTIL LATE TONIGHT 
* AT 9AM SUNDAY THE STAGE WAS 28.9 FEET 
* FLOOD STAGE IS 29 FEET


$$

ALC023-025-129-031701-
/O.CAN.KMOB.FL.W.0009.000000T0000Z-130204T1800Z/
/LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1031 AM CST SUN FEB 3 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* UNTIL MONDAY AFTERNOON 
* AT 10AM SUNDAY THE STAGE WAS 23 FEET 
* FLOOD STAGE IS 24 FEET


$$
314 
WGUS84 KMOB 040431
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1031 PM CST SUN FEB 3 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-153-041630-
/O.EXT.KMOB.FL.W.0010.000000T0000Z-130204T1630Z/
/LEKM6.1.ER.130201T1015Z.130203T0345Z.130204T1030Z.NO/
1031 PM CST SUN FEB 3 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL MONDAY MORNING 
* AT 10 PM SUNDAY THE STAGE WAS 20.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* AT 22 FEET...FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN 
  LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jan 31, 4:12 AM CST, 6 hours 14 minutes earlier.

Area forecast discussion, Jan 31, 4:12 AM CST, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
412 AM CST THU JAN 31 2013

.SHORT TERM (TODAY AND TONIGHT)...WHAT A DIFFERENCE A DAY MAKES.
MUCH COOLER AND DRIER AIR CONTINUES TO FILTER INTO THE AREA EARLY
THIS MORNING IN THE WAKE OF YESTERDAYS COLD FRONTAL PASSAGE. A COOL
DAY IS IN STORE FOR THE REGION AS A HIGHLY AMPLIFIED UPPER TROUGH
PERSISTS OVER THE EASTERN STATES AND SURFACE HIGH PRESSURE OVER EAST
TEXAS THIS MORNING SLIDES EAST ACROSS THE NORTH CENTRAL GULF TODAY.
HIGHS ARE EXPECTED TO ONLY REACH THE MID TO UPPER 50S UNDER ABUNDANT
SUNSHINE. WINDS WILL BE MUCH LIGHTER TODAY WITH THE HIGH MOVING
OVERHEAD...BUT WE WILL LIKELY SEE A FEW HOURS OF BREEZY CONDITIONS
THIS MORNING AS STRONGER WINDS ABOVE THE WEAKENING SURFACE INVERSION
MIX DOWN TO THE SURFACE.

A COLD FRONT OVER THE UPPER MIDWEST WILL QUICKLY MOVE SOUTH THROUGH
TONIGHT...PUSHING THROUGH OUR REGION BY EARLY FRIDAY MORNING. THIS
BOUNDARY WILL SERVE TO REINFORCE THE COOL TEMPERATURES ACROSS THE
AREA. THE FRONT WILL COME THROUGH DRY AS THERE IS NO DEEP LAYER
MOISTURE TO WORK WITH (PRECIPITABLE WATERS AROUND A QUARTER INCH.) LOWS
WILL DROP INTO THE LOW TO MID 30S INLAND WITH UPPER 30S ALONG THE
COAST. 34/JFB

.LONG TERM [FRIDAY THROUGH WEDNESDAY]...CENTRAL GULF COAST WILL BE
POSITIONED AT THE BASE OF A BROADENING...LONG WAVE TROF THROUGH SATURDAY
WHILE SURFACE HIGH PRESSURE BUILDS SOUTHEASTWARD OUT OF THE
MISSISSIPPI RIVER VALLEY ON FRIDAY AND INTO THE SOUTHEAST SATURDAY.
RAINFREE WEATHER FORECAST DURING THIS PERIOD. UPPER TROF AMPLIFIES
INTO THE MID ATLANTIC SATURDAY NIGHT WITH A WEAK FRONT SWINGING
ACROSS THE REGION BY DAYBREAK SUNDAY. HAVE INTRODUCED AN INCREASE IN
CLOUDS AS THIS FEATURE COMES THROUGH. HOWEVER...WEAKENING FRONTAL FORCING
AND LIMITED DEEP LAYER MOISTURE SUGGESTS THAT CHANCES OF
PRECIPITATION WILL BE 10% OR LESS SATURDAY NIGHT. FOLLOWING WILL BE
A SURFACE HIGH THAT MOVES EASTWARD ACROSS THE LOWER MISSISSIPPI RIVER
VALLEY SUNDAY AND INTO THE SOUTHEAST ON MONDAY. AS THE HIGH SHIFTS
EAST OF THE AREA TUESDAY AND WEDNESDAY...BOUNDARY LAYER MOISTURE
RECOVERS FOR A SMALL CHANCE OF SHOWERS TO CLOSE OUT THE MEDIUM RANGE.

WITH THE REINFORCED HIGH AND LOWERING LOW LEVEL THICKNESS VALUES
EASING IN FROM THE NORTH...HIGH TEMPERATURES ON FRIDAY LOOK TO BE ABOUT 3 TO 5
DEGREES BELOW CLIMO. NIGHTTIME LOWS EARLY SATURDAY AM SINK INTO THE
MID 20S INTERIOR...WHILE MINS ALONG THE COASTAL SECTIONS IN THE MID
30S. HIGHS AND LOWS SHOW MORE MODIFICATION HEADING INTO THE MIDDLE OF
NEXT WEEK. /10

&&

.AVIATION [12Z TAF ISSUANCE]...VFR CONDITIONS EXPECTED THROUGH THE
FORECAST PERIOD. 34/JFB

&&

.MARINE...OFFSHORE FLOW WILL BEGIN TO WEAKEN TODAY AS HIGH PRESSURE
OVER EAST TEXAS MOVES EAST ACROSS THE NORTH CENTRAL GULF.
HOWEVER...HAD TO EXTEND THE SMALL CRAFT ADVISORY A FEW HOURS FOR THE
GULF ZONES DUE TO CONTINUATION OF SEAS AT OR ABOVE 7 FEET...
ESPECIALLY BEYOND 20 NM. THE ADVISORY IS NOW IN EFFECT UNTIL 9 AM
FOR THE 0-20 NM ZONES AND UNTIL NOON FOR THE 20-60 NM ZONES. SEAS
WILL GRADUALLY SUBSIDE THROUGH THE DAY AS WINDS RELAX.

A MODERATE OFFSHORE FLOW WILL REDEVELOP LATE TONIGHT THROUGH FRIDAY
AS A DRY COLD FRONT QUICKLY MOVES SOUTH THROUGH THE MARINE WATERS BY
FRIDAY MORNING. LIGHT WINDS...GENERALLY OUT OF THE EAST AND
NORTHEAST...ARE EXPECTED OVER THE MARINE AREA THIS WEEKEND INTO
EARLY NEXT WEEK AS ANOTHER SURFACE HIGH BUILDS INTO THE SOUTHEAST
STATES. 34/JFB

&&

.FIRE WEATHER...TODAY WILL BE DRY AS HIGH PRESSURE BUILDS EASTWARD
ACROSS THE CENTRAL GULF COAST. BUFR FORECAST SOUNDINGS...SHOWING A
LARGE AREA OF DEEP LAYER DRY AIR...SUPPORTS DEWPOINTS
MIXING/LOWERING THROUGH THE DAY SUCH THAT LOWEST HUMIDITY VALUES TO
DIP DOWN INTO THE MID 20% RANGES AREA WIDE. THESE VALUES COUPLED WITH
ENERGY RELEASE COMPONENT VALUES FORECAST AROUND 20 COMBINED WITH
DISPERSION AT 75 IS ENOUGH TO ISSUE A RED FLAG WARNING FOR OKALOOSA
COUNTY FLORIDA. THE REMAINDER OF THE PANHANDLE IS SHY OF CRITERIA
NECESSARY FOR HEADLINE ISSUANCE AT THIS TIME. COASTAL HIGH IS
REPLACED BY A STRONGER HIGH SETTLING IN FROM THE NORTH DURING THE
COURSE OF THE DAY FRIDAY. THUS...DRY WEATHER CONTINUES TO CLOSE OUT
THE WEEK. DAILY DISPERSION VALUES GOOD TODAY AND FRIDAY. THANKS TAE
FOR COORDINATION. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      58  36  58  33  63 /  00  00  00  00  05
PENSACOLA   58  40  59  34  58 /  00  00  00  00  05
DESTIN      56  41  59  36  58 /  00  00  00  00  05
EVERGREEN   56  32  54  26  62 /  00  00  00  00  05
WAYNESBORO  57  31  54  27  62 /  00  00  00  00  05
CAMDEN      56  32  52  25  63 /  00  00  00  00  10
CRESTVIEW   59  30  59  24  63 /  00  00  00  00  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL OKALOOSA...INLAND OKALOOSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM THIS MORNING FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...

     SMALL CRAFT ADVISORY UNTIL 9 AM THIS MORNING FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...

     SMALL CRAFT ADVISORY UNTIL NOON TODAY FOR THE FOLLOWING
     ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
     60 NM...

&&
Hazardous weather outlook, Jan 31, 5:01 AM CST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
501 AM CST THU JAN 31 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-011200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
501 AM CST THU JAN 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-011200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
501 AM CST THU JAN 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG OFFSHORE WINDS AND SEAS WILL GRADUALLY DIMINISH ACROSS THE
MARINE AREA THIS MORNING. HAZARDOUS CONDITIONS WILL CONTINUE FOR
SMALL CRAFT THROUGH MID TO LATE MORNING ACROSS THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Mississippi, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.